# SDR GLBA200912051

- Difficulty date: December 4, 2009
- Submitted: December 5, 2009
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 195950007
- Part serial: 190
- Condition: Weak
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF UPON GEAR RETRACTION, LT MAIN GEAR SHOWED THE RED DISAGREEMENT LIGHT. RAN DISAGREE CHECKLIST. CYCLED GEAR DOWN AND GEAR WENT DOWN WITH 6 GREEN.  MX SUSPECTED THE LANDING GEAR ACTUATOR WAS WEAK AND REMOVED AND REPLACED THE LT MLG ACTUATOR AND PERFORMED OPS CHECKS IAW SRM 32-32-10.  RII INSPECTIONS COMPLIED WITH.
